MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

SIEMENS MEDICAL SOLUTIONS USA, INC.; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 10441701
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the control panel/user interface height drops really fast and does not stay locked in place.The ui came down onto the user's leg while seated in the stool/chair.The injury reported was minor per the user.
 
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference #: (b)(4).

Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key25236838
Report Number3023245-2026-00038
Device Sequence Number5105464
Product Code IYN
UDI-Device Identifier04056869002750
UDI-Public04056869002750
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10441701
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date05/22/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown